Illinois Journal of Mathematics

On isoclinic closure: correction to “Elliptic spaces in Grassmann manifolds”

Daniel B. Shapiro and Joseph A. Wolf

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 316-317.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050819

Digital Object Identifier
doi:10.1215/ijm/1256050819

Mathematical Reviews number (MathSciNet)
MR0380676

Zentralblatt MATH identifier
0303.53051

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Shapiro, Daniel B.; Wolf, Joseph A. On isoclinic closure: correction to “Elliptic spaces in Grassmann manifolds”. Illinois J. Math. 19 (1975), no. 2, 316--317. doi:10.1215/ijm/1256050819. https://projecteuclid.org/euclid.ijm/1256050819


Export citation